Viral Load Blips and Med Change
Jan 29, 2005
I have been on Viramune, Viread, and Epivir for the past two years or so. I have maintained an undetectable viral load and steady CD4 count (350-450, 22-25%), except for three or four small blips in the viral load. One VL was 100, the following month 255, then undetectable three and six months after that. Three months after these undetectable readings, another blip of 67. At first, the doctor didn't see cause for concern or change of medication, but upon discussing it, she said that I may have some resistant virus that is breaking through periodically. She suggested changing my Epivir to Emtriva, since that supposedly is better able to keep the virus down. Do you think I should make this change at this point, or should I wait until I've had more and higher blips, even perhaps until I have a VL that can be tested for resistance? Thank you.
Response from Dr. Holodniy
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Flu Symptoms A Symptom Of Acute HIV Infection?
- Burning Red Spots After Rubbing Penis Worried I Have HIV
- Chills After Insertive Anal Sex With Condom Does It Mean I Have HIV
- Hpv After Breast Sucking Sign Of HIV AIDS
- Itchy Testicles After Anal Fingering Sign Of HIV AIDS
- Red Spots After Performing Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.